# SDR GTIA050209

- Difficulty date: June 28, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 97
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE GEAR CUTOUT CRACKED AT STATION 97.99.  REMOVED RIGHT AFT NLG DOOR.  STOPPED DRILLED CRACK.  FABRICATED DOUBLER.  REINSTALLED RIGHT AFT NLG DOOR.  TREATED, PRIMED AND INSTALLED DOUBLER.  (M)
